# SDR 2010FA0000455

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: General aviation
- Aircraft: N700HG
- Make and model: Cirrus SR22
- Aircraft serial: 1506
- Aircraft time: 400 hours
- Engine: Cont IO550N
- Engine time: 400 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Part serial: BATCH2D05
- Condition: Cracked
- Location: Engine
- Part time: 400 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CHAMPION SPARK PLUG, PART NUMBER RHB32S, BATCH 2D05  FIVE (5) SPARK PLUGS WITH CRACKS.  400 HOURS OF OPERATING TIME ON THE SPARK PLUGS.  THE CENTER ELECTRODE ON 2 SPARK PLUGS DEVELOPED CRACKS ON THE TIPS.  THE WIRE ELECTRODE ON 2 OTHER SPARK PLUGS DEVELOPED A CRACK GOING LENGTHWISE ALONG THE WIRE.  ONE SPARK PLUG HAD CRACKS ON BOTH, THE CENTER ELECTRODE AND WIRE.
